# SDR AALA20010292

- Difficulty date: February 22, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHT FROM 16D THROUGH 26D INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
